Alert archive / Oklahoma / Freeze Warnings in 2018

Freeze Warning 4, NWS Tulsa, OK

April 7, 201822 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Apr 7, 2018, 3:46 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 7, 2018, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2018, 3:46 AM CDT (08:46 UTC)
In effect from
Apr 7, 2018, 10:00 PM CDT
Expired
Apr 8, 2018, 9:00 AM CDT
In force
11 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1762 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WWUS74 KTSA 070846
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
346 AM CDT Sat Apr 7 2018

ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-071700-
/O.NEW.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/
/O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, 
and Stilwell
346 AM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Sunday. 

* TEMPERATURE...Low temperatures in the mid to upper 20s are again
  expected tonight across far northeast Oklahoma and northwest Arkansas
  with temperatures in the lower 30s across portions of west-central
  Arkansas.

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. Outdoor water pipes should be wrapped or drained.

&&

$$

OKZ049-053-059-060-064>067-070>076-071500-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/
Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
346 AM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...Temperatures in the mid 20s across northeast Oklahoma
  to lower 30s across far southeast Oklahoma will persist through mid 
  morning. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. 

&&

$$
6 follow-up statements
492 
WWUS74 KTSA 071428
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
928 AM CDT Sat Apr 7 2018

ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-072230-
/O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
/O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, 
and Stilwell
928 AM CDT Sat Apr 7 2018

...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures will be slow to warm this morning and
  areas will remain below freezing through the early afternoon
  hours. Temperatures Saturday night will also drop below freezing
  with lows forecast in the mid 20s to lower 30s.

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. Outdoor water pipes should be wrapped or drained.

&&

$$

OKZ049-053-059-060-064>067-070>076-071800-
/O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
928 AM CDT Sat Apr 7 2018

...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* TEMPERATURE...Temperatures will be slow to warm this morning and
  areas will remain below freezing into the early afternoon hours. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$
170 
WWUS74 KTSA 071754
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1254 PM CDT Sat Apr 7 2018

ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-080300-
/O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
/O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, 
and Stilwell
1254 PM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...
...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

* TEMPERATURE...Temperatures Saturday night are forecast to drop 
  below freezing with lows forecast in the mid 20s to lower 30s. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. 

&&

$$

OKZ049-053-059-060-064>067-070>076-071900-
/O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
1254 PM CDT Sat Apr 7 2018

...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

Temperatures will rise above freezing early this afternoon and the
freeze warning will be allowed to expire.

$$
842 
WWUS74 KTSA 072031
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
331 PM CDT Sat Apr 7 2018


OKZ049-067-070>076-080445-
/O.EXB.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/
Pushmataha-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Antlers, Clayton, Wagoner, Muskogee, 
Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
331 PM CDT Sat Apr 7 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM CDT
Sunday. 

* TEMPERATURE...Temperatures Saturday night are forecast to drop 
  below freezing with lows forecast in the upper 20s to lower 30s. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-080445-
/O.EXT.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, 
and Stilwell
331 PM CDT Sat Apr 7 2018

...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CDT SUNDAY...

* TEMPERATURE...Temperatures Saturday night are forecast to drop 
  below freezing with lows forecast in the mid 20s to lower 30s. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$
111 
WWUS74 KTSA 080206
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
906 PM CDT Sat Apr 7 2018

OKZ053-059-060-064>066-081015-
/O.EXA.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/
Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-
Including the cities of Hugo, Pawnee, Tulsa, Sapulpa, Okemah, 
and Okmulgee
906 PM CDT Sat Apr 7 2018

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect until 9 AM CDT Sunday. 

* TEMPERATURE...Temperatures Saturday night are forecast to drop 
  below freezing with lows forecast in the mid 20s to lower 30s. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>076-
081015-
/O.CON.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-
Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, 
Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, 
McAlester, Stigler, Wilburton, and Poteau
906 PM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...Temperatures Saturday night are forecast to drop 
  below freezing with lows forecast in the mid 20s to lower 30s. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$
474 
WWUS74 KTSA 080833
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
333 AM CDT Sun Apr 8 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081400-
/O.CON.KTSA.FZ.W.0004.000000T0000Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
333 AM CDT Sun Apr 8 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...Temperatures in the mid 20s to lower 30s will continue 
  before rising above freezing by mid morning.  

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$
653 
WWUS74 KTSA 081359
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
859 AM CDT Sun Apr 8 2018


ARZ001-002-010-011-019-020-029-OKZ049-053>076-081500-
/O.EXP.KTSA.FZ.W.0004.000000T0000Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
859 AM CDT Sun Apr 8 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed above freezing and thus the freeze
warning will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 7, 3:04 AM CDT, 42 minutes earlier.

Area forecast discussion, Apr 7, 3:04 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
304 AM CDT Sat Apr 7 2018

.DISCUSSION...
Areas of light snow starting to spread back into far northeast
Oklahoma early this morning where a winter weather advisory
remains in effect. Temperatures in the mid 20s will likely allow
for a few slick spots in the heavier snow bands. Additional areas
of snow is expected to develop and spread into southeast Oklahoma
this morning. Several of the CAM solutions, including the 00Z
GFS, indicate the potential for some snow accumulations and will
make a decision on whether to include this area in the advisory
closer to forecast issuance time. Any snow that develops will
likely begin to shift east of the region by mid day with temperatures
warming above freezing around this time.

Surface ridge axis will build into the region today into tonight
with another hard freeze likely across portions of far northeast
Oklahoma and northwest Arkansas. Generally south of a Tulsa/Fort
Smith line, low temperatures are expected to only fall into the
lower 30s so will hold off for now on a freeze warning for those
areas.

Weak frontal boundary will move into the area during the day
Monday but will not have a big impact on temperatures. Relatively
quiet weather expected for much of the work week. Significant
warm up expected Wednesday and Thursday with high temperatures
back into the mid to upper 70s over many areas. Strong storm
system will move out the southern Rockies and into the Central
plains late week with thunderstorm chances increasing by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  32  54  36 /  20  10  10  10
FSM   50  32  57  40 /  30   0  10  10
MLC   44  33  57  39 /  60   0   0  10
BVO   46  27  53  31 /  10  10  20  10
FYV   47  25  52  33 /  20   0  10  10
BYV   45  27  53  33 /  20   0  10  10
MKO   45  32  57  37 /  30  10  10  10
MIO   43  27  52  31 /  10  10  30  10
F10   43  33  56  36 /  30  10  10  10
HHW   47  33  59  45 /  50   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until 10 AM CDT this morning for
     OKZ054>071.

     Freeze Warning until 10 AM CDT this morning for OKZ049-053>076.

     Freeze Warning from 1 AM to 9 AM CDT Sunday for OKZ054>058-
     061>063-068-069.

AR...Winter Weather Advisory until 10 AM CDT this morning for ARZ001-
     002-010-011.

     Freeze Warning until 10 AM CDT this morning for ARZ001-002-010-
     011-019-020-029.

     Freeze Warning from 1 AM to 9 AM CDT Sunday for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...14
LONG TERM....12
Hazardous weather outlook, Apr 6, 4:54 PM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
454 PM CDT Fri Apr 6 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
454 PM CDT Fri Apr 6 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Far southeast Oklahoma near the Red River.
	ONSET...Ongoing.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Limited.
	AREA...Along and north of Interstate 40.
	ONSET...After midnight.

	ICE ACCUMULATION.
	RISK...Limited.
	AREA...Much of eastern Oklahoma and far northwest Arkansas.
	ONSET...After midnight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
There still remains a limited chance of strong to severe thunderstorms
through 6 to 7 pm across far southeast Oklahoma near the Red River.
Large hail would be the main threat.

Overnight there will be a chance of light wintry weather, with a
mix of freezing rain, sleet, and snow possible. Any accumulations
look to be light however a few slick spots are possible as
temperatures fall into the mid 20 to lower 30s.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Winter Weather Potential.
SUNDAY through Wednesday...No Hazards.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
A light wintry mix will be ending across the region early Saturday
with well below normal temperatures and breezy winds continuing.
Thunderstorm chances return by late next week as warmer and more
humid conditions return to the region. The weather pattern is
likely to transition to more supportive of severe weather by the
latter part of next week.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:36 PM CDTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more16 hr

Nearby

Freeze Warnings in Oklahoma, 2018Freeze Warnings in Arkansas, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.